# SDR 2007UALA01824

- Difficulty date: June 4, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,181 hours, 7,585 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FOREFLAP LOWER SURFACE CRACKED.  LENGTH OF CRACK IS APPROX 7.5 FEET SPANWISE, APPROX 6 INCHES FROM LEADING EDGE.   [07-27-07]   REPLACED RIGHT HAND INBOARD FOREFLAP IN ACCORDANCE WITH MM 27-51-02 PAGE 401.  AIRCRAFT RETURNED TO SERVICE.
